MAUDE Adverse Event Report: MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

MENTOR TEXAS MENTOR CPX 4 BREAST TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 3548212
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 06/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.The device history record (dhr) was reviewed, and no anomalies were found related to this complaint.In addition, the dhr review verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) caucasian female patient underwent a breast reconstruction revision with mentor cpx 4 breast tissue expander 350cc implants which the left side deflated after implantation.The issue was diagnosed during the physical examination.As a result, patient had the device removed on (b)(6) 2018.
 
Additional Manufacturer Narrative
On 8/01/2018,additional information indicated that the patient was seen on (b)(6) 2018, and she was doing well and she did not have any symptoms at the time of rupture, just noticed expander looked smaller and felt different.She was not hospitalized.And it was replaced with mentor catalog number 3505750bc implant.(b)(4).

Brand Name
MENTOR CPX 4 BREAST TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key7709830
Report Number1645337-2018-04432
Device Sequence Number11423892
Product Code LCJ
UDI-Device Identifier00081317006534
UDI-Public00081317006534
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2019
Device Catalogue Number3548212
Device Lot Number6972093
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer06/26/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/10/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR